More on Lie derivations of a generalized matrix algebraA.H. Mokhtari; H.R. Ebrahimi Vishki;
Motivated by the Cheung's elaborate work [Linear Multilinear Algebra, 51 (2003), 299-310], we investigate the construction of a Lie derivation on a generalized matrix algebra and apply it to give a characterization for such a Lie derivation to be proper. Our approach not only provides a direct proof for some known results in the theory, but also it presents several sufficient conditions assuring the properness of Lie derivations on certain generalized matrix algebras. algebras.
Vol. 19 (2018), No. 1, pp. 385-396